JournalsifbVol. 3, No. 1pp. 81–99

On the continuity of the free boundary in some class of two-dimensional problems

  • Michel Chipot

    Universität Zürich, Switzerland
On the continuity of the free boundary in some class of two-dimensional problems cover
Download PDF

Abstract

We introduce a new method to show the continuity of the free boundary for problems in dimension two.

Cite this article

Michel Chipot, On the continuity of the free boundary in some class of two-dimensional problems. Interfaces Free Bound. 3 (2001), no. 1, pp. 81–99

DOI 10.4171/IFB/33